# SDR HEEA086675

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Hanger Assy
- Part number: 212040600005
- Part serial: A2003474
- Condition: Corroded
- Location: T/R Drive
- Part time: 18,343 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITTING ON OUTPUT FLANGE. REPLACED 4 EACH CLAMPS 204-040-811-001 DUE TO CORROSION.  REPAIRED.
